# SDR USAA20110509BB035

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FLASHLIGHT AT THE L2 DOOR WAS INOPERATIVE.  MAINTENANCE INSTALLED A NEW BATTERY IN THE L2 DOOR FLASHLIGHT.
